Go Back   FitDay Discussion Boards > WOMEN’S ONLY CORNER > Support group for just women
Search Today's Posts Mark Forums Read

LinkBack Thread Tools Search this Thread Display Modes
Old 08-09-2010, 09:37 PM   #1 (permalink)
FitDay Member
Join Date: Aug 2010
Posts: 1
Default Tamoxifen and weight loss

Anyone out there taking tamoxifen and having trouble losing?? Since going on tamoxifen aprx one year ago I keep gaining weight and can not seem to lose any - prior to breast cancer and tamoxifen I never had a weight problem - have gained 20 lbs!!!....&&^^%%$$$$
Jeanninemr is offline   Reply With Quote
Old 08-09-2010, 10:31 PM   #2 (permalink)
FitDay Member
Join Date: Aug 2010
Location: The Adirondacks
Posts: 199

I am not familiar with Tamoxifin, but I do take other medications for my Diabetes (including Insulin) that are known to add some weight gain.

I would recommend talking to your physician about it. Maybe there are alternative remedies that wouldn't include (or diminish) weight gain as a side effect?
Highest Weight: 294 (11/10/2006)
Starting Weight: 265 (08/01/2010)
Current Weight: 235
Pounds Lost: 30 lbs. (Total: -59 lbs.)
Mini-Goal: 225 (by 1/31/2011)
Ultimate Goal: 140 (by 12/31/2011)

smooshmcsmeesh is offline   Reply With Quote


« Previous Thread | Next Thread »
Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2